# SDR RAIA201705110001

- Difficulty date: May 11, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 44,123 hours, 37,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED ABOVE STRINGER 2L FRAME 75.  CUTOUT DAMAGE AND APPLIED FILLER AND DOUBLER .
